RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 23–32 (Mi fpm1348)  

Estimating the cardinality of a difference subset of the discrete multi-torus $\mathbb Z^n_3$

E. P. Davletyarovaa, A. A. Zhukovaa, A. A. Yudin

a Vladimir State Humanitarian University

Abstract: In this paper, we obtain an upper estimate for the cardinality of a subset of the discrete torus over a field of three elements of which any four points do not form a nonsingular parallelogram.

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 456–462

Bibliographic databases:

UDC: 511.29

Citation: E. P. Davletyarova, A. A. Zhukova, A. A. Yudin, “Estimating the cardinality of a difference subset of the discrete multi-torus $\mathbb Z^n_3$”, Fundam. Prikl. Mat., 16:6 (2010), 23–32; J. Math. Sci., 182:4 (2012), 456–462

Citation in format AMSBIB
\Bibitem{DavZhuYud10}
\by E.~P.~Davletyarova, A.~A.~Zhukova, A.~A.~Yudin
\paper Estimating the cardinality of a~difference subset of the discrete multi-torus~$\mathbb Z^n_3$
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 23--32
\mathnet{http://mi.mathnet.ru/fpm1348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825514}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 456--462
\crossref{https://doi.org/10.1007/s10958-012-0749-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859511070}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1348
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:124
    Full text:42
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019